Paley-Wiener-type theorem for a class of integral transforms arising from a singular Dirac system

Citation
Ai. Zayed et Vk. Tuan, Paley-Wiener-type theorem for a class of integral transforms arising from a singular Dirac system, Z ANAL ANWE, 19(3), 2000, pp. 695-712
Citations number
13
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN
ISSN journal
0232-2064 → ACNP
Volume
19
Issue
3
Year of publication
2000
Pages
695 - 712
Database
ISI
SICI code
0232-2064(2000)19:3<695:PTFACO>2.0.ZU;2-M
Abstract
A characterization of weighted L-2(I) spaces in terms of their images under various integral transformations is derived, where I is a finite interval. The class of integral transformations considered is related to certain sin gular Dirac systems on a half line.